Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


eye problem
Jun 28, 2012

Nelson, please help. I am 33 and I was diagnosed with keratoconjunctivitis (eye inflammation) and my cd=725 and vl=40 copies I'm on Atripla. This is very painful, doe this occur on HIV people who have high cd and low vl and if it does happen how can one curb it? I was given medication but it takes long to heal as I am also studying it make life difficult for me

Response from Mr. Vergel

This is so strange! I just got this email from you and I woke up this morning with conjunctivitis myself!

Keratoconjunctivitis is the combination of conjunctivitis and keratitis (corneal inflammation). I have not seen any data that show that it is more common in people living with HIV. I have had it twice in 10 years.

Conjunctivitis can be bacterial, viral, allergy-related, and chemically induced.

Mine looks bacterial. My doctor prescribed eye drops three times a day of tobramycin+dexamethasone (they both come in the same product). I hope mine clears up in 2-3 days. Too bad I got it today since I have to give a lecture! So, I know the feeling :)

You can read more about it here: Conjunctivitis

Call your doctor for some treatment if you can. But conjunctivitis can also go away on its own. I have never tried to let it ride its course without treatment, though.

Nelson



Previous
sushi = NO NO, what about smoked salmon?
Next
5 year into bodybuilding - starting teraphy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement